# SDR USAA2013061700040

- Difficulty date: June 1, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 60,268 hours, 41,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON AFT SERVICE DOOR "Z" ANGLE BETWEEN BS940 TO BS990, S17L. REPAIRED AFT SERVICE DOOR "Z" ANGLE BETWEEN BS940 TO BS990, S17L IAW SRM 51-10-02.
